# SDR MASA200700770

- Difficulty date: November 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 21,957 hours, 16,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7323 IAD-SAV - COCKPIT PA, CHIME, AND EMERGENCY SWITCH LIGHTS INOP.  MX RELAMPED SWITCH LIGHTS.
